# SDR ASAA2015111713785

- Difficulty date: November 17, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,449 hours, 474 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Battery Pack
- Part number: BFS24
- Condition: Failed
- Location: Flt Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT REPORTS OF BOTH SPAR VALVES CLOSED LIGHTS ON BRIGHT WITH VALVES CLOSED.  ACFT GROUNDED.  INSPECTED C1472, C359, AND C360.  FOUND LOOSE TERMINAL AT C360.  TIGHTENED 1 TURN ON LOAD SIDE.  THE REST OF THE TERMINALS OK. DIODE R669 LOOKS OK, NO DEFECTS.  REMOVED AND INSTALLED NEW M1957 BATTERY PACK REF 28-22-14. ACCOMPLISHED FUEL SHUTOFF VALVE BATTERY TEST REF AMM 28-22-00-720-801. VALVE LIGHTS GO BRIGHT TO DIM. SYS CHECKS NORMAL.
